# SDR 2002F00519

- Difficulty date: January 16, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND L1 DOOR EXTERIOR SKIN CRACKED AT THE FORWARD LOWER CORNER STATION 317 APPROXIMATELY SIX INCHES FROM FORWARD EDGE OF DOOR.  (M)
